# SDR 96ZZZX1522

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42161
- Make and model: Piper PA-28-140
- Aircraft serial: 287425312
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 63451000
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 3,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MOVEMENT WAS NOTICED BACK AND FORTH ON RUDDER PEDAL ASSY.  FURTHER INSPECTION REVEALED 4 CRACKS IN SUPPORT.  SUBMITTER STATED THIS PROBLEM WAS SUBMITTED PREVIOUSLY ON JANUARY, 1996, COPY OF WESTERN FLYER.
